MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HASSON CONE

INTUITIVE SURGICAL, INC NONE; HASSON CONE
Model Number 470398-04
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the hasson cone had thermal damage on the pulley cover.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the hasson cone for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The hasson cone accessory was analyzed, and the complaint was not confirmed by failure analysis.A visual inspection did not reveal any signs of thermal damage.No product issue related to the complaint was identified.The hasson cone was found with the white clamp collar broken.No pieces were missing.The collar was found broken but still secured at the top of the cone.The probable root cause is attributed to damage during use or reprocessing.Damage can result from mechanical impact, such as accidental drops of the accessory or inadvertent collisions with hard surfaces during handling or usage.Improper cleaning during reprocessing, such as prolonged exposure of the accessory to harsh cleaning agents, can lead to cracking.

Brand Name
NONE
Common Device Name
HASSON CONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24780122
Report Number2955842-2026-20298
Device Sequence Number20366737
Product Code GCJ
UDI-Device Identifier00886874112656
UDI-Public(01)00886874112656(10)SR244802
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470398-04
Device Catalogue Number470398
Device Lot NumberSR244802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown